# SDR SWAA2015031637458

- Difficulty date: February 19, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spindle
- Part number: 65C2740931
- Part serial: B5107
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD MID FLAP NR 2 CARRIAGE SPINDLE CRACKED.  R & R NR 2 SPINDLE IAW MM.
